# SDR SWIA201024158

- Difficulty date: April 30, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 23,945 hours, 18,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING INOP BETWEEN ROWS 6 AND 8.  (FLT 4731)  RESEATED CONNECTOR.
